oaioai:persee:article/phlou_0035-3841_1974_num_72_15_5809_t1_0586_0000_3

M.-L. Guerard des Lauriers, La mathématique. Les mathématiques. La mathématique moderne

Abstract

Moreau Michel. M.-L. Guerard des Lauriers, La mathématique. Les mathématiques. La mathématique moderne. In: Revue Philosophique de Louvain. Quatrième série, tome 72, n°15, 1974. pp. 586-587

Similar works

Full text

thumbnail-image

Périodiques Scientifiques en Édition Électronique

Provided original full text link
oaioai:persee:article/phlou_0035-3841_1974_num_72_15_5809_t1_0586_0000_3Last time updated on 11/15/2016

Having an issue?

Is data on this page outdated, violates copyrights or anything else? Report the problem now and we will take corresponding actions after reviewing your request.